# SDR SWAA032402

- Difficulty date: October 31, 2003
- Submitted: November 14, 2003
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 8,798 hours, 4,975 cycles
- Engine: Ge CFM567B24
- Engine time: 8,798 hours, 4,975 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Part number: 1853M33POS5
- Part serial: LMDN4001
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

NR 1 ENG WOULD NOT REACH CLIMB POWER, THROTTLE LEVER HAD 4 KNOBS AHEAD OF NR 2 ENG.  RECYCLED NR 1 EEC AND NR 1 ENG OPERATED NORMALLY.  C/W BITE CK AND REMOVED AND REPLACED NR 1 EEC PER MM.
